# SDR MWEA011015

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 27779221
- Condition: Bent
- Location: Station 256-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS A BENT LONGERON AT 19 LEFT STATION 256-275.  --  FABRICATED, LOCATED, DRILLED AND INSTALLED REPLACEMENT SECTION OF LONGERON AND SPLICES.
